A discrete vortex method of increased accuracy for the numerical solution of a class of singular integral equations
Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1269-1275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_9_a14,
author = {J. G. Sanikidze},
title = {A discrete vortex method of increased accuracy for the numerical solution of a class of singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1269--1275},
year = {1998},
volume = {34},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_9_a14/}
}
TY - JOUR AU - J. G. Sanikidze TI - A discrete vortex method of increased accuracy for the numerical solution of a class of singular integral equations JO - Differencialʹnye uravneniâ PY - 1998 SP - 1269 EP - 1275 VL - 34 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_9_a14/ LA - ru ID - DE_1998_34_9_a14 ER -
J. G. Sanikidze. A discrete vortex method of increased accuracy for the numerical solution of a class of singular integral equations. Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1269-1275. http://geodesic.mathdoc.fr/item/DE_1998_34_9_a14/